Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pain in lower right side of stomach, right foot, watery discharge after sex. Any ideas ?

I have been having some odd occurances. when i step with my right foot , it leads to a pain in my lower right side of my stomach . My boy friend and I do have unprotected sex. Usually after him and I have sex, i would get a fish like oder. but the past couple weeks there hasnt been any oder, but i have been getting water like discharge . I just started having cramps today.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Pain in the lower part of abdomen while stepping on foot indicates a muscular pain.
However, you need to visit your GP for this problem.
Presence of discharge with fish like odour could be because of semen as the latter has a fish like odour.
However, if you feel that the discharge is from your genital tract then you need to get some investigations done.
You should get culture of the vaginal discharge and Pap smear.
After getting the tests, post your report on HCM for further help.

Thanks ans take care
Dr Shailja P Wahal
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor